# SDR MALA010581

- Difficulty date: July 4, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105522
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FWD O/B CABLE OF RT AILERON WING IS CHAFED.  MAINTENANCE REMOVED AND REPLACED CABLE P/N 7227105-522, IAW SF 340 27-11-25-4, SEE 409 023522 FOR RIGGING AND SAFETY.
